Paracetamol Kid (125 mg) [Paracetamol]

Drug brand Paracetamol Kid (125 mg) is being manufactured and marketed by Acichem Laboratories. The main active ingredient or salt in this drug is Paracetamol. This drug comes in the form of Tablet. The general packing available for this medicine consists of 1000 Tablet and is priced at Rs 150.00 (arround $2.1 US Dollar)
Generic :Paracetamol
Pharma Company :Acichem Laboratories
Brand Label :Paracetamol Kid (125 mg)
Preparation Type :Tablet
Single Dose :1 Tablet
Composition :Paracetamol-125 mg
Pack Size/Qty/Vol :1000 Tablet
Price Unit :Rs 0.15
Price Pack :Rs 150.00 INR (arround $2.1 US Dollar)

Drug details for Paracetamol Kid (125 mg)

Paracetamol Kid (125 mg) - Paracetamol - For more details on its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : Paracetamol Kid (125 mg) - Paracetamol..

Search Drug Brands alphabetically